# SDR VNAA0711009

- Difficulty date: November 18, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 7,379 hours, 7,236 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD WHINE OR SCREECH FROM THE RIGHT SIDE OF THE COCKPIT AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE GPU POWER DOOR OPEN.  MAINTENANCE CLOSED THE DOOR AND FOUND NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
